# SDR TAMF20201012002

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 22,464 hours, 7,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Zone 200
- Part time: 22,464 hours, 7,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN DECK CARGO COMPARTMENT LOADING PROCEDURES, A CRACK DAMAGE WAS FOUND ON THE BARRIER WALL COVER PANEL.  THE MAIN DECK CARGO COMPARTMENT BARRIER WALL COVER PANEL WAS REPAIRED IN ACCORDANCE WITH AIRBUS "TECHNICAL DISPOSITION TD/80838603/019/2020#A" AND  TAMPA'S "JOB INSTRUCTION CARD" JIC-332-53-00493.
